12 Nov Can You Overdose From Lorazepam?
Lorazepam is a drug used to treat disorders such as anxiety, irritable bowel syndrome, epilepsy, insomnia, and more. It’s thought that Lorazepam works by enhancing the activity of certain neurotransmitters in the brain to reduce anxiety. It’s important to take Lorazepam exactly as prescribed because it’s possible to overdose on it, which can lead to serious health issues.
Table of Contents:
Common symptoms associated with Lorazepam overdose
The good news about Lorazepam overdoses is that a wide range of symptoms will help you know when you’ve taken too much. The symptoms are both physical and psychological and includes:
- Poor reflexes and slow reaction time
- Dangerously low blood pressure
- Slow or shallow breathing
- Lack of responsiveness
As you can see, the symptoms of overdose get progressively worse. It’s important to catch these symptoms of overdose in the early stages before they threaten your life.
How do I keep from overdosing while using Lorazepam?
The feeling of relief that Lorazepam gives those who take it makes it easy to overdose accidentally. Because of this danger, it’s important only to take Lorazepam exactly as directed by your doctor or pharmacist. If you think you’ve taken too much Lorazepam and started experiencing any of the symptoms mentioned above, call 911 immediately.
How Can I Recover From Lorazepam If I Get Addicted?
Because of the addicting effect that Lorazepam has on the body by reducing stress, it’s easy to abuse it and become addicted. Once addicted, you can end up overdosing accidentally by ingesting too much of the drug at once.
Fortunately, there’s help available to assist you in your detox and recovery from Lorazepam. Elite Home Detox is one of the leading providers for at-home recovery from drug addiction. We provide detox and recovery treatment in the comfort of your home, making for a quick and comfortable recovery for Lorazepam addiction. Reach out to us today to learn more!